Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Permutational products and regular products of groups


Author: R. B. J. T. Allenby
Journal: Trans. Amer. Math. Soc. 136 (1969), 537-543
MSC: Primary 20.52
MathSciNet review: 0233895
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. B. J. T. Allenby, Normal forms for generalised regular products of groups, Math. Z. 102 (1967), 356–369. MR 0222178
  • [2] O. N. Golovin, Nilpotent products of groups, Amer. Math. Soc. Transl. (2) 2 (1956), 89–115. MR 0075947
  • [3] R. J. Gregorac, Permutational products and the embedding theory of group amalgams, J. Austral. Math. Soc. (to appear).
  • [4] Graham Higman, Amalgams of 𝑝-groups, J. Algebra 1 (1964), 301–305. MR 0167527
  • [5] S. Moran, Associative operations on groups. III, Proc. London Math. Soc. (3) 9 (1959), 287–317. MR 0105436
  • [6] B. H. Neumann, Permutational products of groups, J. Austral. Math. Soc. 1 (1959/1960), 299–310. MR 0123597
  • [7] B. H. Neumann, An essay on free products of groups with amalgamations, Philos. Trans. Roy. Soc. London. Ser. A. 246 (1954), 503–554. MR 0062741
  • [8] James Wiegold, Some remarks on generalised products of groups with amalgamations, Math. Z. 75 (1960/1961), 57–78. MR 0132775

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.52

Retrieve articles in all journals with MSC: 20.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0233895-2
Article copyright: © Copyright 1969 American Mathematical Society